# SDR AALA201708289017

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 3,746 hours, 1,462 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG27873
- Condition: Deformed
- Location: L1 Door
- Part time: 16 hours, 7 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT REPORTS L1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR IS DIFFICULT TO OPERATE AND EXCESS SLIDE IS SHOWING.  REMOVED AND REPLACED SLIDE PACK AND COVER PER AMM 25-66-01.  OPERATIONAL CHECK GOOD.
